MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Model Number N/A
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) # : k122796.The reported device has been received, an evaluation is in progress.
 
Event or Problem Description
It was reported, the cxi support catheter was noticed to be sticky after being loaded onto the wire.The catheter was removed and the marker band tip of the catheter came off and remained stuck on the wire.This occurred before patient contact.No additional information has been received.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable or unchanged.Investigation - evaluation a review of the complaint history, drawings, dimensional verification, device history record, trends, quality control and visual inspection of the returned device was conducted during the investigation.The device history record was reviewed and two non-conformances were noted.Neither non-conformance was related to the problem reported.The complaint history was reviewed and indicated this is the only complaint of this nature on this specific lot.The visual inspection of the returned device reported the four required marker bands are present and secure.In the devices' current state, the distal tip measured 4mm in length.The alleged separated tip segment was not submitted for evaluation.No assignable cause and/or anomalies associated at manufacturing and packaging processes of the product which could contribute and/or be related with reported incident were identified.A definitive root cause could not be determined.No evidence was found indicating that the device was manufactured outside of cook inc.Specifications.There were no adverse effects to the patient reported due to this occurrence.We will continue to monitor for similar complaints.Per the risk assessment no further action is required.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6383650
Report Number1820334-2017-00440
Device Sequence Number41716
Product Code KRA
UDI-Device Identifier00827002183711
UDI-Public(01)00827002183711(17)191206(10)7493575
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberCXI-2.3-14-90-0
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1